Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Raleigh, NC

April 4, 2012Person County, North Carolina

NWS Raleigh, NC issued this special weather statement at Apr 4, 2012, 2:17 PM EDT for Person County, North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2012, 2:17 PM EDT (18:17 UTC)
Expired
Apr 4, 2012, 3:00 PM EDT
In force
43 min
Issued by
NWS Raleigh, NC

County Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 3:10 PM EDTHAIL 0.252 S Roxboro, NCQUARTER INCH HAIL REPORTED AT THE INTERSECTION OF U.S. 158 AND U.S. 501

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WWUS82 KRAH 041817
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
217 PM EDT WED APR 4 2012

NCZ007-041900-
PERSON-
217 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS THE CASWELL COUNTY LINE 
INTO PERSON COUNTY THROUGH 300 PM EDT...

AT 213 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 
9 MILES WEST OF CONCORD...OR 10 MILES NORTHWEST OF ROXBORO. THIS 
STORM WAS MOVING SOUTHEAST AT 20 MPH. IT WILL CROSS THE COUNTY LINE 
AROUND LEASBURG INTO PERSON COUNTY AROUND 230 PM...AND REACH THE 
ROXBORO AREA AROUND 245 PM. 

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BUSHY 
FORK...CONCORD...AND ROXBORO.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

&&

LAT...LON 3643 7885 3624 7892 3630 7915 3652 7914
      3653 7913
TIME...MOT...LOC 1813Z 303DEG 16KT 3643 7918

$$

13

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Apr 4, 1:50 PM EDT, 27 minutes earlier.

Area forecast discussion, Apr 4, 1:50 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
150 PM EDT WED APR 4 2012

.SYNOPSIS...
A STRONG BACK DOOR COLD FRONT WILL APPROACH FROM THE NORTH THIS
EVENING...THEN SURGE SOUTH THROUGH THE AREA LATE TONIGHT AND
THURSDAY MORNING. MUCH COOLER TEMPERATURES ARE EXPECTED IN THE WAKE
OF THE FRONT THURSDAY AND FRIDAY.

&&

.NEAR TERM /TODAY AND TONIGHT/...
AS OF 1000 AM WEDNESDAY...

A MODEST MID-LEVEL SHORTWAVE MOVING THROUGH CENTRAL NORTH CAROLINA
THIS MORNING HELPED TO INITIATE ISOLATED DEEP CONVECTION TOWARD KIXA
AND KRWI AROUND SUNRISE...WITH JUST ENOUGH ELEVATED INSTABILITY AND
STEEP LAPSE RATES NOTED AT LEAST ON FORECAST SOUNDINGS...SUCH AS THE
KFAY NAM BUFR SOUNDING FOR 12Z TODAY...TO PROVIDE FOR ISOLATED
SHOWERS AND THUNDERSTORMS. THE PRECIPITATION STARTED TO WANE DURING
THE MID-MORNING HOURS...AND THIS PRECIPITATION AND ITS EVOLUTION WAS
VERY WELL DEPICTED ON SOME OF THE 00Z WRF MODELS. WITH MSAS SHOWING
A RELATIVE MINIMUM OF SURFACE-BASED LIFTED INDICES AND THETA-E OVER
MUCH OF CENTRAL NORTH CAROLINA...AND IN SUBSIDENCE BEHIND THE
MID-LEVEL WAVE AS FORECAST BY BOTH THE LATEST RUC AND NAM...THERE
SHOULD BE LOW CHANCES FOR REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS
UNTIL LATER IN THE AFTERNOON. AT THAT POINT...BUFR SOUNDINGS FROM
THE NAM SHOW AVAILABLE INSTABILITY STARTING TO INCREASE...AS
LOW-LEVEL CIN IS OVERCOME AND LAPSE RATES ACTUALLY STEEPEN...TO AT
LEAST 7C/KM FROM 1000-500MB ON BOTH THE LATEST NAM AND RUC. WHILE
JET SUPPORT STAYS WELL TO THE NORTH IN THE MID- AND UPPER-LEVELS...
AND LOW-LEVEL WINDS ARE NOT FORECAST TO BE TOO STRONG...ONLY ABOUT
10-15 KNOTS FROM 925MB THROUGH 850MB WHICH IS COINCIDENT WITH SOME
OF THE LIGHTER WINDS ALOFT ON THE LATEST LOCAL AMDAR SOUNDINGS...
850MB CONVERGENCE INCREASES AND INVERTED-V-TYPE BUFR SOUNDINGS TAKE
SHAPE BY LATE IN THE AFTERNOON...CONTINUING INTO THE EVENING. WITH
THE FRONT TO THE NORTH AND SURFACE TROUGHINESS DEVELOPING TO THE
WEST DURING THE DAY...THE LIKELY SCENARIO IS THAT DEEPER CONVECTION
WILL DEVELOP TO OUR NORTH AND WEST AND MOVE SOUTHEAST ACROSS THE
AREA EITHER PROPAGATING OR REGENERATING OFF OF ITS COOL POOL. SOME
OF THE WRF GUIDANCE SUGGESTS MUCH OF THE PRECIPITATION STAYING NEAR
THE VIRGINIA BORDER AND NEAR OR WEST OF THE YADKIN RIVER THROUGH
LATE AFTERNOON...WHILE OTHERS SHOW A SURGE IN SHOWERS AND STORMS
MOVING SOUTHEAST ALONG AND SOUTH OF U.S. 64. WHILE LOCATION IS
UNCERTAIN...A LIKELY SCENARIO IS SOME DEVELOPMENT OF A CLUSTER OF
STORMS MOVING OVER SOME PART OF CENTRAL NORTH CAROLINA LATE TODAY
AND THIS EVENING WITH A POTENTIAL FOR DAMAGING WINDS. WET-BULB ZERO
VALUES ARE LOW...SO HAIL IS ALSO A THREAT. THE CURRENT HAZARDOUS
WEATHER OUTLOOK DISCUSSES THE TIMING AND PRIMARY THREAT OF DAMAGING
WINDS WELL.

HIGH TEMPERATURES SHOULD REACH THE MID 80S OVER MUCH OF CENTRAL
NORTH CAROLINA. THE AFTERNOON HIGH MAY COME CLOSE TO THE RECORD AT
KRDU...WHERE IT IS A COOL 87 DEGREES RELATIVE TO SURROUNDING DAYS.
THE KGSO RECORD IS 86...A LESSER CHANCE OF REACHING THAT ONE.

THOUGH INSTABILITY WILL BEGIN TO WANE AFTER SUNSET...ADDITIONAL
CONVECTION WILL BE POSSIBLE IN ASSOCIATION WITH THE BACK DOOR COLD
FRONT PROGRESSING SOUTH THROUGH VIRGINIA INTO CENTRAL NORTH CAROLINA
OVERNIGHT. WILL MAINTAIN A SLIGHT CHANCE (20%) NORTH TO LOW CHANCE
(30%) SOUTH FOR THE LATE NIGHT HOURS...WITH ISOLATED THUNDERSTORMS
MORE LIKELY IN SOUTHERN PORTIONS OF THE AREA. EXPECT LOWS TO RANGE
FROM THE LOWER/MID 50S IN THE NORTH AND NORTHEAST TO THE UPPER 50S
AND LOWER 60S IN THE SOUTH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
AS OF 310 AM WEDNESDAY...

AN UPPER LOW CURRENTLY LIFTING OUT OF NORTHEAST NM WILL DRIFT EAST
ACROSS THE MID MS RIVER VALLEY WEDNESDAY NIGHT... AND THEN BEGIN TO
MOVE SOUTHEAST TOWARD AL/GA ON THURSDAY AS IT APPROACHES THE
SOUTHERN EDGE OF BROAD CYCLONIC FLOW OVER THE NORTHEAST US.  A COLD
FRONT AND/OR REMNANT CONVECTIVE OUTFLOW SHOULD BE NEAR THE
NC/SC BORDER BY 12Z THURSDAY...WHERE A FEW ISOLATED SHOWERS CANNOT
BE RULED OUT DURING THE MORNING HOURS.  HOWEVER...MOST OF THE
CENTRAL NC SHOULD BE DRY THROUGH THURSDAY AFTERNOON AS A SURFACE
HIGH PRESSURE RIDGE SETTLES IN BEHIND THE FRONT AND A WEAK SHORTWAVE
UPPER RIDGE SHIFTS ACROSS NC AHEAD OF THE APPROACHING UPPER LOW.
WHILE FORECAST SOUNDINGS SUGGEST THE BOUNDARY LAYER WILL BE SLOW TO
SATURATE UNTIL LATER THURSDAY EVENING...THE LOW
LEVEL COLD ADVECTION BEHIND THE FRONT SHOULD BE HELP TO LOCK IN
STRATUS AT 2-3K FT WHERE MOISTURE WILL ALREADY EXIST.  THUS...TEMPS
WILL STRUGGLE TO RISE UNTO THE LOW TO MID 60S...A GOOD 20 DEGREES
COOLER THAN WEDNESDAY.

FORCING FOR ASCENT...IN THE FORM OF INCREASING DIVERGENCE
ALOFT...WEAK LOW LEVEL WARM ADVECTION AND 60-80M HEIGHT FALLS...WILL
ARRIVE THURSDAY EVENING AS THE UPPER LOW DIVES THROUGH AL/GA.  WHILE
THERE HAS BEEN GOOD MODEL CONSISTENCY IS THE GENERAL TRACK OF THE
UPPER AND SURFACE LOWS...THERE ARE STILL 100-200 MILE DIFFERENCES
THAT WILL IMPACT HOW FAR NORTH INTO NC BETTER RAIN COVERAGE WILL
EXTEND.   MOST OF THE SHOWERS WILL PASS TO OUR SOUTH THURSDAY NIGHT
AS THE SURFACE LOW DEVELOPS AND MOVES TO NEAR SAVANNAH BY 06-12Z
FRIDAY.  HOWEVER...A SHORTWAVE DROPPING SOUTH OUT OF EASTERN CANADA
INTO THE MID-ATLANTIC STATES SHOULD HELP DRAW MOISTURE NORTH INTO
THE VICINITY OF THE 925-850MB FRONT WHICH IS FORECAST TO LIE ACROSS
THE CAROLINAS.  MODELS HAVE BEEN SHOWING AN AREA OF INCREASE LOW
LEVEL FGEN DEVELOPING OVER NC LATER FRIDAY NIGHT...SO WHILE THE BEST
SURFACE CONVERGENCE AND UPPER FORCING WILL BE JUST TO OUR SOUTH...WE
SHOULD SEE PRECIP EXPAND AND INTENSIFY NORTHWARD ACROSS SOUTHERN AND
EASTERN NC OVERNIGHT.    WE DO NOT EXPECT ANY CONVECTION THURSDAY
NIGHT AS LOW LEVELS WILL BE STABLE...MID LEVEL LAPSE RATES WILL BE
WEAK... AND THE STRONGEST UPPER FORCING WILL BE TO OUR SOUTH.
HOWEVER...IF THE SURFACE LOW TRACKS SLIGHTLY NORTH OF THE CURRENT
FORECAST...THERE COULD BE ENOUGH INSTABILITY ACROSS THE SOUTHERN
PIEDMONT AND SANDHILLS TO SUPPORT A FEW ISOLATED THUNDERSTORMS.
FORECAST POPS ARE ALREADY HIGH ACROSS THE SOUTH AFTER 21Z
THURSDAY...EXPANDING NORTHWARD AFTER 03Z...WHICH SEEMS SUFFICIENT
FOR THE CURRENT FORECAST PACKAGE. LOWS IN THE UPPER 40S.

THE SURFACE LOW SHOULD BE OFF THE SC COAST BY 12Z FRIDAY..WITH
PRECIP ENDING FROM WEST TO EAST DURING THE DAY.  THE MSLP GRADIENT
ON THE BACK SIDE OF THE SURFACE LOW WILL BE FAIRLY TIGHT...WITH MOST
MODELS SHOWING A 15-20KT NORTHEASTERLY WIND OVER THE COASTAL PLAIN
FRIDAY MORNING.  THE DEPARTING LOW WILL ALSO DRAW DRIER AIR IN FROM
THE NORTH AS WINDS BEGIN TO TURN TO NORTH-NORTHWESTERLY FRIDAY
AFTERNOON. FORECAST SOUNDINGS NOW SHOW MOST OF THE CENTRAL BREAKING
OUT FRIDAY...ALTHOUGH MODELS OFTEN HAVE A TENDENCY TO SCOUR LOW
LEVEL MOISTURE TOO QUICKLY IN THE ABSENCE OF A FRONTAL SYSTEM.
BECAUSE OF THIS...THE HIGH TEMP FORECAST FOR FRIDAY IS SOMEWHAT
UNCERTAIN...BUT IT IS POSSIBLE THAT AREA SIN THE WEST COULD BREAK
OUT AND BE AS WARM IF NOT WARMER THAN AREAS IN THE EAST.  WILL
FORECAST HIGHS GENERALLY AROUND 60.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 350 AM WEDNESDAY...

HIGH PRESSURE OVER THE GREAT LAKES WILL BRIEFLY BUILD SOUTH ACROSS
MUCH OF THE EASTERN US THIS WEEKEND...WHILE SEVERAL SHORTWAVES OVER
EASTERN CANADA AND THE NORTHERN US WRAP UP OVER NEW ENGLAND AND LEAD
TO A DEEP TROUGH ALONG THE EAST COAST NEXT WEEK.  RAIN CHANCES
APPEAR TO BE LOW BUT ALSO LESS PREDICTABLE DUE TO THE NORTHWESTERLY
FLOW REGIME...ESPECIALLY FROM SUNDAY NIGHT ONWARD.  HIGHS WARMING
INTO THE LOW TO MID 70S BY SUNDAY WILL DROP BACK INTO THE 60S FOR
THE FIRST HALF OF NEXT WEEK.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
AS OF 150 PM WEDNESDAY...

PRIMARY IMPACT THROUGH THE 18Z VALID TAF PERIOD WILL BE SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS. ALREADY DURING THE EARLY
AFTERNOON SHOWERS WERE DEVELOPING CLOSER TO THE HIGHER ELEVATIONS
AND THE COLD FRONT...AND THESE SHOULD CONTINUE TO DEVELOP AND
INCREASE IN COVERAGE AS THEY MOVE SOUTHEAST DURING THE AFTERNOON.
EXPECT AT ALL TAF SITES POTENTIALLY FOR LOCALLY GUSTY WINDS WITH ANY
THUNDERSTORM AT OR ABOVE 30KT...WITH BRIEFLY IFR CONDITIONS. SUCH
CONDITIONS SHOULD DIMINISH BY 03Z IN CENTRAL NORTH CAROLINA.
OVERNIGHT INTO EARLY THURSDAY...WINDS WILL QUICKLY VEER TO NORTHEAST
BEHIND A COLD FRONT...WITH PATCHY RAIN EXPECTED UNDER CONSIDERABLE
CLOUDS IN THE VFR RANGE.

BEYOND THE 18Z VALID TAF PERIOD...A COLD FRONT WILL LIE JUST SOUTH
OF CENTRAL NORTH CAROLINA BY MID-MORNING THURSDAY. THUNDERSTORMS MAY
DEVELOP ALONG AND NEAR THE FRONT LATE THURSDAY AFTERNOON AND
EVENING...POSSIBLY GETTING CLOSE TO KFAY BUT LIKELY REMAINING JUST
SOUTH OF THERE. BEST POTENTIAL FOR IFR LOW CLOUDS WILL BE THURSDAY
NIGHT INTO EARLY FRIDAY...AND THEN PARTICULARLY TOWARD KFAY...AND
EXPECT THE LIKELIHOOD OF RAIN THURSDAY NIGHT. CONDITIONS GRADUALLY
IMPROVE FRIDAY INTO SATURDAY...WITH PREDOMINANT VFR CONDITIONS OVER
THE WEEKEND INTO EARLY NEXT WEEK.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...DJF/VINCENT
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...DJF
Hazardous weather outlook, Apr 4, 4:13 AM EDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
413 AM EDT WED APR 4 2012

NCZ007>011-021>028-038>043-073>078-083>086-088-089-050815-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
413 AM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
NORTH CAROLINA THIS AFTERNOON AND EVENING. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID TO LATE AFTERNOON IN
ADVANCE OF A STRONG COLD FRONT APPROACHING THE AREA FROM THE
NORTH. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME
SEVERE...WITH A PRIMARY THREAT OF DAMAGING WINDS. THE THREAT FOR
SEVERE WEATHER APPEARS GREATEST BETWEEN 3 PM THIS AFTERNOON AND 10
PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING. SPOTTERS SHOULD MONITOR THE LATEST CONVECTIVE OUTLOOKS
AND DISCUSSIONS FROM THE STORM PREDICTION CENTER AS THE DAY
PROGRESSES...AND REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE
NATIONAL WEATHER SERVICE.

VINCENT

In the hours before

Special weather statement, Apr 4, 2:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
217 PM EDT WED APR 4 2012

NCZ007-041900-
PERSON-
217 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS THE CASWELL COUNTY LINE
INTO PERSON COUNTY THROUGH 300 PM EDT...

AT 213 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT
9 MILES WEST OF CONCORD...OR 10 MILES NORTHWEST OF ROXBORO. THIS
STORM WAS MOVING SOUTHEAST AT 20 MPH. IT WILL CROSS THE COUNTY LINE
AROUND LEASBURG INTO PERSON COUNTY AROUND 230 PM...AND REACH THE
ROXBORO AREA AROUND 245 PM.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BUSHY
FORK...CONCORD...AND ROXBORO.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

&&

LAT...LON 3643 7885 3624 7892 3630 7915 3652 7914
      3653 7913
TIME...MOT...LOC 1813Z 303DEG 16KT 3643 7918

13

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:48 PM EDTSpecial Weather StatementRAHDavidson, Guilford, Randolph57 min
Apr 3, 11:16 PM EDTSpecial Weather StatementRAHAnson29 min
Apr 3, 11:46 PM EDTSpecial Weather StatementRAHAnson, Richmond59 min
Apr 4, 12:37 AM EDTSpecial Weather StatementRAHRichmond, Scotland38 min
Apr 4, 7:46 AM EDTSpecial Weather StatementRAHEdgecombe29 min
Apr 4, 2:32 PM EDTSpecial Weather StatementRAHForsyth58 min
Apr 4, 3:04 PM EDTSpecial Weather StatementRAHAlamance, Orange56 min
Apr 4, 3:30 PM EDTSpecial Weather StatementRAHFranklin, Vance, Warren60 min
Apr 4, 3:31 PM EDTSpecial Weather StatementRAHGuilford59 min
Apr 4, 4:03 PM EDTSpecial Weather StatementRAHOrange57 min
Apr 4, 4:18 PM EDTSpecial Weather StatementRAHEdgecombe, Nash57 min
Apr 4, 4:23 PM EDTSpecial Weather StatementRAHHalifax67 min
Apr 4, 4:30 PM EDTSpecial Weather StatementRAHAlamance, Orange60 min
Apr 4, 4:36 PM EDTSpecial Weather StatementRAHChatham24 min
Apr 4, 4:39 PM EDTSpecial Weather StatementRAHFranklin66 min
Apr 4, 5:11 PM EDTSpecial Weather StatementRAHRandolph64 min
Apr 4, 5:28 PM EDTSpecial Weather StatementRAHNash, Wilson62 min
Apr 4, 6:14 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Wilson31 min
Apr 4, 7:30 PM EDTSpecial Weather StatementRAHCumberland, Sampson60 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.